# SDR ASAA2018091026054

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,482 hours, 11,094 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE FMA DOES NOT TEST - NO LIGHTS. GROUNDED - YES. OBSERVED AFCS WARN BAT LT C/B P18-1 D1 OUT. INSPECTED C/B AND RESET REF AMM 20-60-01 NO DEFECTS NOTED. OPS CKD CAPT FMA REF AMM 22-11-32 ALL OPS CKD NML. REF WDM 22-14-11. ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801 CHNL A NOT AVAILABLE. ACCOMPLISHED AMM 20-60-99 A/C PWR DOWN AND RE-ACCOMPLISHED DFCS BITE REF FIM 22-11 TASK 801 BOTH CHNL A AND B CURRENT STATUS PASS.
